# SDR SWIA200922528

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 13,298 hours, 8,434 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AND FIRST OFFICERS ALTIMETER READINGS BEYOND LIMITS.  (FLT 6097)  REPLACED NR 1 ADC.
